# SDR YENA2021063000415

- Difficulty date: June 22, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 60,583 hours, 21,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4066
- Condition: No Test
- Location: Emergency Lights
- Part time: 72,151 hours, 26,426 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 13WL FAILS OPS CHECK; (REF AEROMAN NR 2021-200/1-2021-233853) R & R EPSU BATTERY 13WL IAW A320 AMM 33-51-38-400-001-A. OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001-A.
